TITLE

NECESSARY AND SUFFICIENT CONDITIONS FOR GLOBAL-IN-TIME EXISTENCE OF SOLUTIONS OF ORDINARY, STOCHASTIC, AND PARABOLIC DIFFERENTIAL EQUATIONS

AUTHOR(S)
Gliklikh, Yuri E.
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We derive necessary and sufficient conditions for global-in-time existence of solutions of ordinary differential, stochastic differential, and parabolic equations. The conditions are formulated in terms of complete Riemannian metrics on extended phase spaces (conditions with two-sided estimates) or in terms of derivatives of proper functions on extended phase spaces (conditions with one-sided estimates).
ACCESSION #
24081212

 

Related Articles

  • Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Stratonovitch's case. Chueshov, Igor D.; Vuillermot, Pierre A. // Probability Theory & Related Fields;1998, Vol. 112 Issue 2, p149 

    In this article we prove new results concerning the long-time behavior of random fields that are solutions in some sense to a class of semilinear parabolic equations subjected to a homogeneous and multiplicative white noise. Our main results state that these random fields eventually homogeneize...

  • Vector Field Embryogeny. Steiner, Till; Yaochu Jin; Sendhoff, Bernhard // PLoS ONE;2009, Vol. 4 Issue 12, p1 

    We present a novel approach toward evolving artificial embryogenies, which omits the graph representation of gene regulatory networks and directly shapes the dynamics of a system, i.e., its phase space. We show the feasibility of the approach by evolving cellular differentiation, a basic feature...

  • A New Approach on Helices in Pseudo-Riemannian Manifolds. Zıplar, Evren; Yaylı, Yusuf; Gök, İsmail // Abstract & Applied Analysis;2014, p1 

    A proper curve α in the n-dimensional pseudo-Riemannian manifold (M, g) is called a Vn-slant helix if the function g (Vn, X) is a nonzero constant along α, where X is a parallel vector field along α and Vn is nth Frenet frame. In this work, we study such curves and give important...

  • Using state space differential geometry for nonlinear blind source separation. Levin, David N. // Journal of Applied Physics;Feb2008, Vol. 103 Issue 4, p044906 

    Given a time series of multicomponent data, the usual objective of nonlinear blind source separation (BSS) is to find a “source” time series, comprised of statistically independent combinations of the measured components. In this paper, we seek a source time series that has a...

  • Prediction of tropical rainfall by local phase space reconstruction. Waelbroeck, H.; Lopez-Pena, R. // Journal of the Atmospheric Sciences;11/15/94, Vol. 51 Issue 22, p3360 

    Presents a weather prediction model based on a local reconstruction of the dynamics in phase space. Prediction in a nonlinear chaotic system; Treatment of vectors in phase space; Deterministic nonperiodic flow.

  • Assimilating compact phase space retrievals of atmospheric composition with WRF-Chem/DART: a regional chemical transport/ensemble Kalman filter data assimilation system. Mizzi, A. P.; Arellano, A. F.; Edwards, D. P.; Anderson, J. L.; Pfister, G. G. // Geoscientific Model Development Discussions;2015, Vol. 8 Issue 9, p7693 

    This paper introduces the Weather Research and Forecasting Model with chemistry/Data Assimilation Research Testbed (WRF-Chem/DART) chemical transport forecasting/data assimilation system together with the assimilation of "compact phase space retrievals" of satellite-derived atmospheric...

  • Evolution equations in Riemannian geometry. Brendle, Simon // Japanese Journal of Mathematics;Apr2011, Vol. 6 Issue 1, p45 

    A fundamental question in Riemannian geometry is to find canonical metrics on a given smooth manifold. In the 1980s, R.S. Hamilton proposed an approach to this question based on parabolic partial differential equations. The goal is to start from a given initial metric and deform it to a...

  • Attractors of foliations with transversal parabolic geometry of rank one. Zhukova, N. // Mathematical Notes;May2013, Vol. 93 Issue 5/6, p928 

    The article focuses on a study which aims to presents a unified method of studying foliations with transversal parabolic geometry of rank one. It discusses the theorems concerning on Cartan manifold, Lie algebra group, and isomorphism. Details related to the criterion for a foliation in order to...

  • Absence of positive solutions of a second-order semilinear parabolic equation with time-periodic coefficients. Bagyrov, Sh. // Differential Equations;Apr2014, Vol. 50 Issue 4, p548 

    We consider a parabolic equation with time-periodic measurable bounded coefficients and with a nonlinear source. The equation is studied on the time line and in a domain of x that does not contain the closed unit ball. The definition of a weak solution of the equation is given.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics